# SDR TWAA0018907

- Difficulty date: November 16, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,031 hours, 17,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE LT WING THE INBD FLAP TOP INBD AND 1 FOOT FROM INBD END, HAD 3/4 INCH DELAMINATION 6 IN FROM T.E.  INSTALLED A 6 IN DIAMETER METAL HOT BOND REPAIR PER SRM 51-70-10.
